# SDR UPS06446977

- Difficulty date: May 5, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 2 L/E PDU FWD SUPPORT ATT NOSE BEAM UPPER CHORD FOUND CRACK AS MARK, NR 7 VC FLAP I/B.  CRACK LENGTH .625 AND 2.5 INCH.  LT WING NR 2 L/E PDU FWD SUPPORT ATT NOSE BEAM UPPER CHORD AT BETWEEN AILES 949 - 962 AREA REPAIRED AS PER SRM 57-20-03 FIG 7.
